| Model Number |
G48188 |
| Medical Device Problem Codes |
Material Separation (1562); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation: unknown.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, during an arteriography, a flexor ansel guiding sheath "disintegrated" "when the material was established".Another device was used and there was "no incident on patient".A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Clarification regarding the event description has been requested, but is unavailable at this time.
Additional Manufacturer Narrative
Unchanged, or unavailable.Additional/corrected information: the additional information in b5 was received 09apr2020 and was inadvertently omitted from the initial mdr sent 10apr2020.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was received 09apr2020.During an arteriogram, the complaint device split when 'ablating the equipment'.A second device was used to complete the procedure.There were no clinical consequences for the patient.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
B1, h1: on return of device 14apr2020, another manufacturer's balloon was found lodged inside the sheath.The sheath was buckled and accordion throughout the length of the device.No splitting, disintegration, separation, or other damage was observed.There is no evidence to suggest that the observed device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.